Couldn't find what you looking for?

TRY OUR SEARCH!


Hello. I'm 24 year old male and I believe I have developed some serious penile disorder. I didn’t see any doctor over this because I'm afraid what he finds could be something serious.
The problem is that sometimes my penis is erected for several hours without any apparent reason. Many men would ask- what is the problem then? Problem is that I don’t have sexual wish at all. This represents a big problem because these erections are very painful and after they’re gone- I become literally impotent for some days. What kind of problem this could be? Friend told me that some Fetanol or Etilefrine could help me but I'm afraid to use it!

Loading...


Hello. I have recognized almost all your symptoms and I can tell you only this- talk with your urologist as soon as you can.
You can't imagine how much problems you could provoke. The disorder you’ve developed is called low flow priapism. It is believed that this condition is caused by obstruction to the normal drainage of blood from erectile tissues. Fetanol is a substance that stimulates the sympathetic nerve system. This system is involved in regulating several processes such as pulse, blood pressure, the tone of smooth muscle as well as the penis erecting ability. The injection of this Fetanol drug inside the corpora cavernosa of your penis leads to decrease of the blood supply to the penis and may also increase drainage of blood from erectile tissues. Talk with your doctor first.
Reply

Loading...